# SDR DALA2025031401983

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 101,321 hours, 26,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6805, AFTER CABLE OPS CHECK ON DOOR 4L, EMERGENCY SYSTEM ON UPPER HINGE ASSEMBLY DOES NOT DISENGAGE/DISARM. CORRECTIVE ACTION: ADJUSTED L-4 DOES EMERGENCY POWER TRIGGER IAW B757 AMM 52-11-32. OPS CHECK GOOD. (LP 0855878)
